# SDR VNAA202504020028

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE BTW FS349 TO FS310 AT PASSENGER DOOR SURROUND.   KICKPLATE BTW FS349 TO FS310 AT PASSENGER DOOR SURROUND WAS EVALUATED EXCESSIVE CORROSION PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
